| Model Number |
45031 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that hypotube break occurred.The target lesion was located in the superficial femoral artery.An angiojet solent omni was used for thrombectomy procedure.During the procedure, it was noted that the catheter have a distinct bend and separated in the inside of the device.The procedure was completed with another of the same device.There were no patient complications reported.